# SDR AWXA200500035

- Difficulty date: January 3, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774105
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 6 INCHES CRACK WAS FOUND IN FUSELAGE SKIN AT BS 727D+17, STR 22 LT.  MAINTENANCE CUT OUT CRACK IN FUSELAGE SKIN AT BS 727D+17, STR 22 LT; PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER, DOUBLER, AND TRIPLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-01 FIG 229.
